# SDR SWAA2012121310576

- Difficulty date: December 10, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 63,662 hours, 53,314 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rub Strip
- Part number: 149A755014
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RUB STRIP LOCATED ON DOOR WING LEADING EDGE KRUEGER FLAP L/E 118.56 LT WING.  REPLACED RUB STRIP LOCATED ON DOOR WING LEADING EDGE KRUEGER FLAP LEADING EDGE 118.56 LT WING IAW B737-300 SRM 51-10-02 ITEM 8 AND B737-300 SRM 51-40-02.
